MAUDE Adverse Event Report: CAREFUSION, INC TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT
Catalog Number 405828
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.A device history review could not be completed as no batch number was provided.Investigation conclusion: based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Root cause description: no root cause can be determined as no samples were received.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.
 
Event or Problem Description
It was reported that the tray cse whit27g4.7 we17g3.5 swc x3795 blunt fill needle was found on top of the wrapping before use, presenting a sterility issue.The following information was provided by the initial reporter: "inconsistent blunt fill needle on top of wrapping''.Stated that the needle was on top of the wrapping but should be under / wrapped in the wrapping.The sales rep noted that this does cause a sterility issue when opening the tray.
 
Additional Manufacturer Narrative
Bd was initially made aware of this complaint on 2019-04-30.At that time, based on the information provided by the initial reporter, it was evaluated as a non-reportable incident.Additional information was later received on 2019-06-04 that changed the reportability determination, thus why the date was used at the date received by manufacturer in the initial mdr.However, further review dictates that the initial awareness date should have been provided in the mdr, and so the following fields have been corrected: date of event: unknown.The date received by manufacturer has been used for this field.Date of event: (b)(6) 2019 date received by manufacturer: 2019-04-30.
 
Event or Problem Description
It was reported that the tray cse whit27g4.7 we17g3.5 swc x3795 blunt fill needle was found on top of the wrapping before use, presenting a sterility issue.The following information was provided by the initial reporter: "inconsistent blunt fill needle on top of wrapping." stated that the needle was on top of the wrapping but should be under / wrapped in the wrapping.The sales rep noted that this does cause a sterility issue when opening the tray.

Brand Name
TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8711895
Report Number1625685-2019-00052
Device Sequence Number19297846
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405828
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;